# SDR 98UAL900370

- Difficulty date: August 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917UA
- Make and model: Boeing 737522
- Aircraft serial: 25384
- Engine: Ge CFM56*
- System (JASC): 2822 · Fuel Boost Pump
- Part: Boost Pump
- Condition: Malfunctioned
- Location: Nr 1 Fuel Tank
- Stage of operation: CL
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE SHUT DOWN.  *S/D*  REPLACED FUEL SHUTOFF VALVE GATE, ACTUATOR, FORWARD AND AFT FUEL BOOST PUMPS FOR THE NUMBER ONE TANK.  FOUND BOTH BOOST PUMPS NOT SUPPLING FUEL AT REQUIRED PRESSURE.
